# SDR FDEA200908122987

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105521
- Condition: Chafed
- Location: Bs 490-505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 490 TO STA 505, X= -75 SEAT TRACK FOUND CHAFED.  COMPLIED WITH EA 1-5310-132281, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 107.
